# SDR DXTA200701855

- Difficulty date: January 14, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N149QS
- Make and model: Beech 400A
- Aircraft serial: RK473
- Aircraft time: 388 hours, 362 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Underserviced
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, RT BRAKE PEDAL, CAPT, PRESSED TO FLOOR. NO PRESSURE OR BRAKING ACTION. LT PEDAL HAD PRESSURE BUT ALSO NO BRAKING ACTION. APPLIED EMER BRAKE TO STOP. OPS CHECKED BRAKES, FOUND TO BE SPONGY.  PERFORMED PILOT AND COPILOT BRAKE SYSTEM BLEEDING (BLEED MIXERS).  PERFORMED POWER BRAKE BLEEDING AND HYDRAULIC FLUID PURGING.  ALL ABOVE MENTIONED WORK WAS PERFORMED IAW CH 32-40 OF THE MM.  SERVICED HYDRAULIC RESERVIOR IAW CH 12-10 OF THE MM.  BRAKES OPS CHECKED GOOD.
